# SDR SWAA2021102819214

- Difficulty date: September 17, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SLAT 7 NOSE SKIN ACTUATOR AT RT WING.   INSTALLED REPAIR PARTS DOUBLER, FILLER, AND FASTENERS LOCATED ON LEADING EDGE SLAT 7 NOSE SKIN ACTUATOR AT RT WING IAW SRM 57-42-01-2R-8, REPAIR 8,  STEP 4.L AND STEP 4.0, FIGURE 202, ALTERNATIVE 1.
